Set mappings of unrestricted order

Gibbon G.G. (1983) Set mappings of unrestricted order. Bulletin of the Australian Mathematical Society, 28 2: 199-206. doi:10.1017/S0004972700020876

Author Gibbon G.G.
Title Set mappings of unrestricted order
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700020876
Open Access Status
Volume 28
Issue 2
Start page 199
End page 206
Total pages 8
Subject 2600 Mathematics
Abstract A set mapping on a set S is a function f mapping S into the powerset of S such that x f(x) for each x in S. The set map f has order θ if θ is the least cardinal such that |f(x)| < θ for each x in S. A subset H of S is free for f if x f(y) for all x, y in H. In this paper we use classical results about set mappings of large order to investigate conditions which ensure a large free set for set mappings of unrestricted order.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 11:17:13 EST by System User